Asymptotic expansion of a quadruple integral involving a Bessel function

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations


  • J. P. McClure
  • R. Wong


Original languageEnglish
Pages (from-to)199-215
Journal / PublicationJournal of Computational and Applied Mathematics
Issue number2
Publication statusPublished - 21 Dec 1990
Externally publishedYes


An asymptotic expansion is derived for a quadruple integral involving the Bessel function J0[λ(xy + zw)], where each of the integration variables x, y, z and w belongs to the interval [0, 1] and the large variable λ tends to infinity. Corresponding results are also obtained for similar integrals in two and three dimensions. © 1990.

Research Area(s)

  • Asymptotic expansion, Bessel function, crystallography, Hankel transform, quadruple integral